Alert archive / New Mexico / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 296, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Oct 2, 2015, 6:43 PM MDT for San Miguel County, New Mexico. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 2, 2015, 6:43 PM MDT (00:43 UTC)
- Expired
- Oct 2, 2015, 7:30 PM MDT
- In force
- 47 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County San Miguel County, NM
The radar
The Cannon AFB radar (KFDX), 147 km from the middle of the area, began a volume at 00:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 0.7 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 48 J/kg
- Mixed-layer CIN
- -70 J/kg
- Mixed-layer LCL
- 3037 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 116 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
843
WUUS55 KABQ 030043
SVRABQ
NMC047-030130-
/O.NEW.KABQ.SV.W.0296.151003T0043Z-151003T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
643 PM MDT FRI OCT 2 2015
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN SAN MIGUEL COUNTY IN NORTHEASTERN NEW MEXICO...
* UNTIL 730 PM MDT
* AT 643 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES NORTH OF
ANTON CHICO...OR 17 MILES SOUTH OF LAS VEGAS...MOVING NORTHEAST AT
35 MPH.
HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
TRUJILLO...TECOLOTITO...CHAPELLE...SAN AGUSTIN AND LOS MONTOYAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3521 10496 3522 10521 3536 10537 3573 10477
3537 10457
TIME...MOT...LOC 0043Z 243DEG 29KT 3536 10511
HAIL...1.25IN
WIND...60MPH
$$
SHOEMAKE2 follow-up statements
874
WWUS55 KABQ 030103
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
703 PM MDT FRI OCT 2 2015
NMC047-030130-
/O.CON.KABQ.SV.W.0296.000000T0000Z-151003T0130Z/
SAN MIGUEL-
703 PM MDT FRI OCT 2 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM MDT
FOR CENTRAL SAN MIGUEL COUNTY...
AT 702 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES NORTHEAST
OF DILIA...OR 23 MILES SOUTHEAST OF LAS VEGAS...MOVING EAST AT 25
MPH.
HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
TRUJILLO AND SAN AGUSTIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER CONTACT THE NATIONAL WEATHER SERVICE OFFICE
IN ALBUQUERQUE AT 1.888.386.7637.
&&
LAT...LON 3522 10511 3548 10515 3561 10470 3537 10457
3521 10496
TIME...MOT...LOC 0102Z 264DEG 23KT 3532 10496
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...70MPH
$$
SHOEMAKE752
WWUS55 KABQ 030118
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
718 PM MDT FRI OCT 2 2015
NMC047-030130-
/O.CON.KABQ.SV.W.0296.000000T0000Z-151003T0130Z/
SAN MIGUEL-
718 PM MDT FRI OCT 2 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM MDT
FOR CENTRAL SAN MIGUEL COUNTY...
AT 718 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 15 MILES SOUTHWEST
OF TRUJILLO...OR 28 MILES SOUTHEAST OF LAS VEGAS...MOVING EAST AT 30
MPH.
HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
TRUJILLO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 3548 10494 3561 10470 3537 10457 3522 10493
3527 10496
TIME...MOT...LOC 0118Z 257DEG 26KT 3534 10483
HAIL...1.75IN
WIND...70MPH
$$
SHOEMAKEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 2, 5:59 PM MDT, 44 minutes earlier.
Area forecast discussion, Oct 2, 5:59 PM MDT, 44 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 559 PM MDT FRI OCT 2 2015 .AVIATION... 00Z TAF CYCLE MTS OCCASIONALLY OBSCD. STRONG SW WINDS ALOFT WITH UPPER LOW OVER UT AND UPPER TROUGH STRETCHED SWD INTO ARIZONA. UPPER LOW TO PASS THROUGH CENTRAL ROCKIES BY 12Z SAT BUT TROUGH WILL REMAIN AS A SECOND STRONGER LOW SLIDES SWD FROM THE PAC NW. LOW LEVEL SELY WINDS TO PERSIST THRU 03/18Z CENTRAL MT CHAIN EASTWARD WITH WIDESPREAD MVFR TO IFR CIGS/VSBYS IN BR AND PRECIPITATION DEVELOPING AFT 03/03Z. GENERALLY S-SW LOW LEVEL WINDS RGV WWD XCP AN EAST WIND MAY ALLOW MVFR/IFR CIGS TO SEEP INTO KSAF AREA AFT 03/06Z. CONVECTION DUE TO THE EJECTING UPPER LOW OVER CENTRAL/NE NE TO PERSIST THROUGH 03/06Z...WITH ISOLD STRONG TO SEVERE CELLS WITH HAIL AND WIND GUSTS TO 50KT. && .PREV DISCUSSION...303 PM MDT FRI OCT 2 2015... .SYNOPSIS... BIG WEATHER CHANGES ARE ON THE WAY. THREE FACTORS ARE INVOLVED WITH THESE CHANGES. THE FIRST IS A STORM SYSTEM LIFTING NE FROM THE GREAT BASIN. IT HAS DRAWN LOW AND HIGH LEVEL MOISTURE INTO NM. THUNDERSTORMS WILL ERUPT OVER THE NORTHERN AND CENTRAL MOUNTAINS THIS AFTERNOON AND MOVE ACROSS THE EC AND NE PLAINS THIS EVENING. A FEW OF THE STORMS COULD TURN SEVERE. THE SECOND WEATHER MAKER WILL BE IN THE FORM OF AN UNUSUALLY DEEP LOW PRESSURE SYSTEM THAT STRENGTHENS OVER CA THIS WEEKEND BEFORE MOVING SLOWLY EAST EARLY NEXT WEEK. THE THIRD WEATHER FACTOR WILL BE IN THE FORM OF SUBTROPICAL MOISTURE FROM THE REMNANTS OF MARTY. ALL OF THESE WILL COMBINE TO BRING AN EXTENDED PERIOD OF UNSETTLED AND COOLER WEATHER TO NORTHERN AND CENTRAL NEW MEXICO WELL INTO NEXT WEEK. && .DISCUSSION... GOOD WIND SHEAR AND DEEP MOISTURE OVER THE EASTERN HALF OF THE FORECAST AREA WILL TRIGGER THUNDERSTORM DEVELOPMENT THE REST OF THIS PM INTO TONIGHT. POTENTIAL EXISTS FOR SOME OF THE STORMS TO TURN SEVERE WITH LARGE HAIL AND DAMAGING WINDS. WHILE THE STORMS WILL BE MOVING RATHER QUICKLY...BACKWARD PROPAGATING STORM DEVELOPMENT COULD RESULT IN TRAINING OF STORMS WITH REPEATED HEAVY RAIN OVER THE SAME AREAS. THUS LOCALIZED FLASH FLOODING WILL BE ANOTHER CONCERN TONIGHT. THE STORM OVER THE GREAT BASIN WILL LIFT NE TONIGHT AND SATURDAY WHILE THE NEXT UPSTREAM STORM RAPIDLY STRENGTHENS OVER CA THIS WEEKEND. THIS WILL CONTINUE TO DRAW MOIST AIR NORTH INTO NM WITH MORE SHOWERS AND STORMS THIS WEEKEND THROUGH THE FIRST HALF OF NEXT WEEK. SUBTROPICAL MOISTURE FROM THE REMNANTS OF MARTY WILL ALSO IMPACT THE AREA LATE IN THE WEEKEND AND EARLY NEXT WEEK. THE THREAT FOR FLASH FLOODING WILL INCREASE EACH DAY AS THE SATURATED GROUND WILL NOT BE ABLE TO ABSORB ALL THE WATER. PRECIPITATION WILL FAVOR THE EASTERN HALF OF THE STATE THIS WEEKEND THEN SHIFT TO THE WESTERN HALF EARLY NEXT WEEK. THEN BEST CHANCES WILL PROBABLY RETURN TO THE EAST IN THE MID TO LATE WEEK PERIOD. MODELS IN REMARKABLY GOOD AGREEMENT ON THIS SCENARIO THROUGH WEDNESDAY. THEN THE EUROPEAN CONTINUES TO BE SLOWER WITH THE DEEP UPPER LOW MOVING AWAY FROM NM. THE GFS IS FASTER...BUT HAS SLOWED DOWN SOME FROM PREVIOUS RUNS. ALONG WITH THE PRECIPITATION WILL BE A NOTICEABLE CHANGE TO COOLER TEMPERATURES WITH NEAR TO BELOW NORMAL HIGHS MOST DAYS THROUGH THE NEXT WEEK. MAIN STORY HERE IS AFTER RELATIVELY DRY CONDITIONS DURING THE PAST WEEK AND EXCEPTIONALLY WARM TEMPERATURES MOST OF SEPTEMBER...A CHANGE TO WETTER AND COOLER WEATHER IS ON THE WAY. CHJ && .FIRE WEATHER... A STRONG MID LEVEL DRY SLOT HAS BROUGHT STRONGER WINDS AND LOWER DEWPOINTS TO WESTERN NEW MEXICO...CREATING SPOTTY RED FLAG CONDITIONS. SEE NO REASON TO END THE RED FLAG WARNING EARLY...SO IT WILL REMAIN IN EFFECT TIL 7PM TONIGHT. AHEAD OF THAT MID LEVEL DRY SLOT...ISOLATED SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ACROSS THE NORTHERN MOUNTAINS...WITH ADDITIONAL AND STRONGER STORMS EXPECTED INTO THE OVERNIGHT HOURS. THERE IS POTENTIAL FOR HEAVY RAINS MAINLY OVER THE SANGRES AS FLOW WILL ALLOW FOR SOME BACKWARD PROPAGATING STORMS. CONVECTION WILL ALTER FORECASTED WIND SPEEDS/DIRECTIONS...ESPECIALLY WITH THE POTENTIAL OF OUTFLOW WINDS PUSHING EAST THROUGH THE GAPS OF THE CENTRAL MOUNTAINS SATURDAY MORNING. NOT FORECASTING IT NOW...BUT SOMETHING TO WATCH. AS THE MAIN UPPER LEVEL LOW MOVES NORTHEAST SATURDAY...A TRAILING LOBE OF ENERGY WILL KEEP CONVECTIVE ACTIVITY GOING ALONG AND EAST OF THE CENTRAL MOUNTAINS. THE TREND WILL BE FOR COOLER TEMPERATURES...HIGHER MIN/MAX HUMIDITIES...AND WEAKER SURFACE WINDS. VENTILATION RATES WILL BE PROBLEMATIC ACROSS THE NORTHEAST HIGHLANDS WITH A WIDE AREA OF POOR VENT RATES. AGAIN...CONVECTIVE OUTFLOW WINDS COULD ALTER FORECASTED WIND SPEEDS/DIRECTIONS COME SUNDAY MORNING...NOTABLY THROUGH THE GAPS OF THE CENTRAL MOUNTAINS. IT WILL ALSO IMPACT THE WESTWARD PUSH OF HIGHER DEWPOINTS. THE FOCUS WILL SHIFT TO THE DEVELOPMENT OF AN ABNORMALLY DEEP UPPER LEVEL LOW PRESSURE SYSTEM OFF THE CALIFORNIA COAST SUNDAY INTO EARLY NEXT WEEK. IT IS EXPECTED THAT DEEP SOUTHERLY FLOW AHEAD OF THIS SYSTEM WILL DRAW SIGNIFICANT MOISTURE NORTHWARD OVER NEW MEXICO AND CREATE MULTIPLE DAYS OF POTENTIALLY HEAVY RAINS. STORMS SHOULD FOCUS ALONG AND WEST OF THE CENTRAL MOUNTAINS SUNDAY...ACROSS WESTERN AND NORTHERN NM MONDAY...AND MUCH OF WESTERN AND CENTRAL NM TUESDAY. WOULD NOT BE SURPRISED TO START SEEING LOCALIZED FLOODING ISSUES BY THE THIRD DAY OF RAIN. TEMPERATURES WILL CONTINUE TO TREND DOWN THROUGH MONDAY...BECOMING BELOW NORMAL EVERYWHERE...BEFORE A SLIGHT REBOUND TUESDAY. HUMIDITIES WILL INCREASE AS WELL...WITH EXCELLENT OVERNIGHT RECOVERIES ACROSS THE AREA BY MONDAY NIGHT. MUCH OF EASTERN NM WILL SEE POOR VENTILATION RATES SUNDAY BEFORE BECOMING GOOD ON MONDAY LIKE THE REST OF THE AREA. SPOTTIER FAIR TO POOR CONDITIONS WILL REDEVELOP TUESDAY...ESPECIALLY ACROSS THE NORTHERN MOUNTAINS. MODELS ARE COMING INTO BETTER AGREEMENT THAT THIS DEEP UPPER LEVEL LOW WILL BE VERY SLOW IN ITS PROGRESSION EAST. THE RESULT IS THE CENTER OF THE LOW REACHING THE SW PART OF THE STATE WEDNESDAY BEFORE GENERALLY TRACKING SE INTO THURSDAY. THIS WILL SHIFT THE PRECIPITATION FOCUS TO EASTERN NM WHILE TEMPERATURES REMAIN NEAR TO BELOW NORMAL. THERE IS POTENTIAL THAT THE LOW LINGERS TO OUR SOUTH INTO THE WEEKEND...WHICH WOULD KEEP PRECIPITATION IN THE FORECAST...BUT THE OVERALL TREND CALLS FOR GRADUAL DRYING AS WE GO INTO NEXT WEEKEND. && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 7 PM MDT THIS EVENING FOR THE FOLLOWING ZONES... NMZ101-105. &&
Hazardous weather outlook, Oct 2, 5:58 AM MDT, 12 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 558 AM MDT FRI OCT 2 2015 NMZ501>540-031200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 558 AM MDT FRI OCT 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THERE IS A MARGINAL RISK FOR SEVERE THUNDERSTORMS LATE TODAY THROUGH TONIGHT OVER EASTERN NEW MEXICO. SOME STORMS WILL BE CAPABLE OF PRODUCING MARGINALLY LARGE HAIL AND DAMAGING WINDS ALONG WITH LOCALLY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY AN OVERALL UNSETTLED WEATHER PATTERN IS EXPECTED THROUGH THIS WEEKEND INTO MUCH OF NEXT WEEK. THE MAIN THREAT PERIODS FOR HEAVY RAINFALL AND LOCALIZED FLASH FLOODING WILL BE SATURDAY AFTERNOON AND SATURDAY NIGHT OVER EASTERN NEW MEXICO THEN MONDAY AND TUESDAY OVER CENTRAL AND WESTERN NEW MEXICO. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GUYER
In the hours before
Special weather statement, Oct 2, 5:41 PM MDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
541 PM MDT FRI OCT 2 2015
NMZ512-514-515-030015-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-WEST SLOPES SANGRE DE
CRISTO MOUNTAINS-EAST SLOPES SANGRE DE CRISTO MOUNTAINS-
541 PM MDT FRI OCT 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MORA AND
NORTHWESTERN SAN MIGUEL COUNTIES UNTIL 615 PM MDT...
AT 540 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER TERERRO...OR 18 MILES EAST OF SANTA FE...
MOVING NORTHEAST AT 25 MPH.
PENNY SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
COWLES AROUND 545 PM MDT.
GASCON...MORPHY LAKE STATE PARK...LEDOUX AND TIERRA MONTE AROUND
615 PM MDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE SOUTH CARMEN...MONTE
APLANADO...MANUELITAS AND ROCIADA.
OTHER LOCATIONS AFFECTED INCLUDE THE FOLLOWING LOCATIONS
E.V. LONG CAMPGROUND...EL PORVENIR CAMPGROUND...IRON GATE
CAMPGROUND...WILLOW CREEK CAMPGROUND...BERT CLANCY WILDLIFE AREA...
MORA RIVER PICNIC AREA...AND MORPHY LAKE STATE PARK.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.
&&
LAT...LON 3589 10523 3588 10524 3586 10521 3587 10518
3586 10516 3584 10518 3584 10521 3582 10522
3582 10521 3560 10555 3573 10573 3604 10549
TIME...MOT...LOC 2340Z 224DEG 23KT 3573 10563
SHOEMAKESpecial weather statement, Oct 2, 6:35 PM MDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
635 PM MDT FRI OCT 2 2015
NMZ529-030100-
NORTHEAST HIGHLANDS-
635 PM MDT FRI OCT 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SAN MIGUEL COUNTY
UNTIL 700 PM MDT...
AT 634 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR VILLANUEVA...OR 20 MILES SOUTH OF LAS
VEGAS...MOVING NORTHEAST AT 40 MPH. A SECOND STRONG STORM WAS
LOCATED NEAR LOS MONTOYAS.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
VILLANUEVA...CHAPELLE...SAN AGUSTIN...SENA AND LOS MONTOYAS.
ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.
&&
LAT...LON 3545 10481 3544 10484 3543 10484 3537 10494
3538 10495 3536 10496 3521 10521 3521 10529
3527 10532 3526 10535 3530 10540 3530 10542
3558 10511
TIME...MOT...LOC 0034Z 218DEG 37KT 3531 10528The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 2, 6:35 PM MDT | Special Weather Statement | ABQ | San Miguel | 25 min |
| Oct 2, 7:16 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, San Miguel | 119 min |
| Oct 2, 7:22 PM MDT | Areal Flood Advisory | ABQ | Mora | 113 min |
| Oct 2, 7:22 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 23 min |
| Oct 2, 7:45 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Quay, San Miguel | 45 min |
| Oct 2, 7:51 PM MDT | Areal Flood Advisory | ABQ | San Miguel | 114 min |
| Oct 2, 8:06 PM MDT | Special Weather Statement | ABQ | San Miguel | 24 min |
| Oct 2, 8:25 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 50 min |
| Oct 2, 8:29 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 24 min |
| Oct 2, 9:12 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 20 min |
| Oct 2, 9:55 PM MDT | Special Weather Statement | ABQ | San Miguel | 50 min |
| Oct 2, 10:00 PM MDT | Areal Flood Advisory | ABQ | San Miguel | 2 hr |
| Oct 2, 10:45 PM MDT | Special Weather Statement | ABQ | Harding | 30 min |
| Oct 2, 10:46 PM MDT | Special Weather Statement | ABQ | Guadalupe | 29 min |
| Oct 2, 11:14 PM MDT | Special Weather Statement | ABQ | Guadalupe | 31 min |
| Oct 2, 11:46 PM MDT | Areal Flood Advisory | ABQ | Harding, San Miguel, Union | 119 min |
| Oct 3, 11:46 AM MDT | Special Weather Statement | ABQ | Valencia | 29 min |
| Oct 3, 12:41 PM MDT | Special Weather Statement | ABQ | Sandoval | 19 min |
| Oct 3, 12:59 PM MDT | Special Weather Statement | ABQ | Socorro | 31 min |
| Oct 3, 1:09 PM MDT | Severe Thunderstorm Warning | ABQ | Sandoval | 21 min |
| Oct 3, 1:54 PM MDT | Special Weather Statement | ABQ | Socorro | 21 min |
| Oct 3, 1:55 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 11 min |
| Oct 3, 1:56 PM MDT | Special Weather Statement | ABQ | Torrance | 19 min |
| Oct 3, 2:25 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 17 min |
| Oct 3, 2:33 PM MDT | Special Weather Statement | ABQ | Lincoln | 12 min |
| Oct 3, 2:39 PM MDT | Special Weather Statement | ABQ | Taos | 21 min |
| Oct 3, 2:41 PM MDT | Special Weather Statement | ABQ | Socorro | 19 min |
| Oct 3, 3:55 PM MDT | Special Weather Statement | ABQ | 35 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.